# SDR CA981216014

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Engine: Rroyce RB21122B02
- System (JASC): 7600 · Engine Controls
- Part: Rod
- Part number: SM44A24
- Condition: Worn
- Location: Nr 3 Engine
- Component: 1608858107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN PYLON, ON NR 3 ENGINE, AT ROD END BETWEEN THE THROTTLE TORQUE SHAFT AND THE TENSION REGULATOR LEVER, THE ROD END WAS WORN (BEARING DESTROYED) AT REGULATOR LEVER ASSEMBLY.
